Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

98 Publications


2017 | Journal Article | IST-REx-ID: 1198 | OA
Moser, Thomas, and Robert Seiringer. “Triviality of a Model of Particles with Point Interactions in the Thermodynamic Limit.” Letters in Mathematical Physics, vol. 107, no. 3, Springer, 2017, pp. 533–52, doi:10.1007/s11005-016-0915-x.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 912 | OA
Deuchert, Andreas. “A Lower Bound for the BCS Functional with Boundary Conditions at Infinity.” Journal of Mathematical Physics, vol. 58, no. 8, 081901, AIP, 2017, doi:10.1063/1.4996580.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 997 | OA
Yakaboylu, Enderalp, et al. “Emergence of Non-Abelian Magnetic Monopoles in a Quantum Impurity Problem.” APS Physics, Physical Review Letters, vol. 119, no. 23, 235301, American Physiological Society, 2017, doi:10.1103/PhysRevLett.119.235301.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1291 | OA
Giuliani, Alessandro, and Robert Seiringer. “Periodic Striped Ground States in Ising Models with Competing Interactions.” Communications in Mathematical Physics, vol. 347, no. 3, Springer, 2016, pp. 983–1007, doi:10.1007/s00220-016-2665-0.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1422 | OA
Frank, Rupert, et al. “Incompatibility of Time-Dependent Bogoliubov–de-Gennes and Ginzburg–Landau Equations.” Letters in Mathematical Physics, vol. 106, no. 7, Springer, 2016, pp. 913–23, doi:10.1007/s11005-016-0847-5.
View | Files available | DOI
 

Filters and Search Terms

department=RoSe

Search

Filter Publications